Portugaliæ Mathematica   EMIS ELibM Electronic Journals

Vol. 52, No. 3, 1995 · Contents

Journal Home

All Journals

ELibM Home



Fernando Manuel Sequeira:
Les Algèbres $\calc{U}(\calc{F})$ et le Calcul Symbolique

Gérard Endimioni:
Equations Linéaires dans les Anneaux Nilpotents au Sens de Lie

Philippe Souplet:
Nonexistence of Global Solutions to Some Differential Inequalities of the Second Order and Applications

Gheorghe Udrea:
A Problem of Diophantos-Fermat and Chebyshev Polynomials of the Second Kind

Andrej Dujella:
Diophantine Quadruples for Squares of Fibonacci and Lucas Numbers

Athanasios Kyriazis:
Central Morphisms and Envelopes of Holomorphy

Fernando Ferreira:
A Note on a Result of Buss Concerning Bounded Theories and the Collection Scheme

M. Rostami:
A Topology with Order, Graph and an Enumeration Problem

Yvan Martel:
A Wave Equation with a Dirac Distribution

Youssef El From:
Un Idéal Primitif de $\calc{U}(\calc{G}[X])$ se Contracte en un Idéal Primitif de $\calc{U}(\calc{G})$

José Morgado:
Note on the Chebyshev Polynomials and Applications to the Fibonacci Numbers

Publication date for this issue: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1995 Sociedade Portuguesa de Matemática
© 1995–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition